# SDR ASOA2014091611222

- Difficulty date: August 22, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 25,028 hours, 17,516 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER PLANK HAS 1 EA FASTENER HOLE WITH CRACK INDICATION.  REPAIRED IAW REO 670-57-21-733 P1.  MAJOR REPAIR.
